Advanced search

The six semifield planes associated with a semifield flock

(2004) ADVANCES IN MATHEMATICS. 189(1). p.68-87
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
BALL, S, and M Brown. 2004. “The Six Semifield Planes Associated with a Semifield Flock.” Advances in Mathematics 189 (1): 68–87.
APA
BALL, S, & Brown, M. (2004). The six semifield planes associated with a semifield flock. ADVANCES IN MATHEMATICS, 189(1), 68–87.
Vancouver
1.
BALL S, Brown M. The six semifield planes associated with a semifield flock. ADVANCES IN MATHEMATICS. 2004;189(1):68–87.
MLA
BALL, S, and M Brown. “The Six Semifield Planes Associated with a Semifield Flock.” ADVANCES IN MATHEMATICS 189.1 (2004): 68–87. Print.
@article{415395,
  author       = {BALL, S and Brown, M},
  issn         = {0001-8708},
  journal      = {ADVANCES IN MATHEMATICS},
  language     = {eng},
  number       = {1},
  pages        = {68--87},
  title        = {The six semifield planes associated with a semifield flock},
  volume       = {189},
  year         = {2004},
}

Web of Science
Times cited: